MathSciNet Relay Station
MathSciNet bibliographic data
MR692286 65F05 (65G05)
Olver, F. W. J.; Wilkinson, J. H. A posteriori error bounds for Gaussian elimination. IMA J. Numer. Anal. 2 (1982), no. 4, 377–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement